NetBioSIG2012 programschedule

2,285 views

Published on

The program schedule for NetBio SIG 2012

Published in: Education, Technology
0 Comments
0 Likes
Statistics
Notes
  • Be the first to comment

  • Be the first to like this

No Downloads
Views
Total views
2,285
On SlideShare
0
From Embeds
0
Number of Embeds
1,630
Actions
Shares
0
Downloads
4
Comments
0
Likes
0
Embeds 0
No embeds

No notes for slide
  • Website, google group for feedback and discussion, twitter hashtags.30 high-quality submissions from 11 countries.Thank reviewers and co-organizers
  • POSTER PRESENTERS, please hang during coffee break or before going to lunch. We have 19 posters this year and two time slots to view them all.
  • Website, google group for feedback and discussion, twitter hashtags.35-40% acceptance rate (so plan a submission for next year!)See you at the poster session…
  • NetBioSIG2012 programschedule

    1. 1. Network Biology SIG Long Beach 2012 http://nrnb.org/netbiosig #ismb #netbiosigBrazil, Canada, Germany, Israel, Korea, Mexico, Sweden, S witzerland, Turkey, United Kingdom, United States Alexander Pico, NRNB, Gladstone Institutes, San Francisco Scooter Morris, RBVI, University of California at San Francisco Allan Kuchinsky, Agilent Technologies Gary Bader, University of Toronto Mario Albrecht, Max Planck Institute for Informatics Ian Donaldson, University of Oslo Natasa Przulj, Imperial College London Esti Yeger-Lotem, Ben-Gurion University of the Negev
    2. 2. Network Biology SIG morning session09:00 Josh Stuart – KEYNOTE– Associate Professor of BiomedicalEngineering at UC Santa Cruz, California09:30 Janusz Dutkowski – “From Networks to Ontologies of Gene Function”09:50 Idit Kosti – “A transcription-splicing integrated network revealspervasive cross-regulation among regulatory proteins”10:10 COFFEE BREAK (35 min)10:45 Chris Evelo – KEYNOTE– Head of Department ofBioinformatics, BiGCaT at Maastricht University, NL11:15 Anna Bauer-Mehren – “Discovering latent ‘modules of care’ forcomparative effectiveness research via network analysis of electronichealth records”11:35 Tijana Milenkovic – “Biological networks reveal pathogen-interacting proteins”11:55 Tanwir Habib, Erik Sonnhammer, Paul Pavlidis – PANEL– IntegratedNetwork Analysis12:30 LUNCH and POSTERS (60 min)
    3. 3. Network Biology SIG afternoon session13:30 Hiroaki Kitano – KEYNOTE– Director of Systems Biology Institute inTokyo; Professor, Okinawa Institute of Science and Technology GraduateUniversity, Japan14:00 Ugur Dogrusoz – “Network Visualization and Analysis in the cBioCancer Genomics Portal”14:20 BREAK and POSTERS (30 min)14:50 Michael Smoot – “Cytoscape 3.0: Architecture for Extension”15:10 Chao Zhang – “Network-Ontology Visualization and Analysis”15:30 COFFEE BREAK and POSTERS (30 min)16:00 Allan Kuchinsky & Anya Tsalenko – “ENViz: a Cytoscape Plugin forIntegrative Statistical Analysis and Visualization of Sample-Matched DataSets with Multiple Data Types”16:20 Chris Sander – KEYNOTE – Chair of Computational Biology at Sloan-Kettering Institute, New York, New York16:50 CONCLUSION and POSTERS (60 min)
    4. 4. Network Biology SIG morning session, act I09:00 Josh Stuart – KEYNOTE– Associate Professor ofBiomedical Engineering at UC Santa Cruz, California09:30 Janusz Dutkowski – “From Networks to Ontologies ofGene Function”09:50 Idit Kosti – “A transcription-splicing integrated networkreveals pervasive cross-regulation among regulatory proteins”10:10 COFFEE BREAK (35 min)
    5. 5. Network Biology SIG morning session, act II10:45 Chris Evelo – KEYNOTE– Head of Department ofBioinformatics, BiGCaT at Maastricht University, NL11:15 Anna Bauer-Mehren – “Discovering latent ‘modules ofcare’ for comparative effectiveness research via networkanalysis of electronic health records”11:35 Tijana Milenkovic – “Biological networks revealpathogen-interacting proteins”11:55 Tanwir Habib, Erik Sonnhammer, Paul Pavlidis –PANEL– Integrated Network Analysis12:30 LUNCH and POSTERS (60 min)
    6. 6. Network Biology SIG afternoon session, act I13:30 Hiroaki Kitano – KEYNOTE– Director of Systems BiologyInstitute in Tokyo; Professor, Okinawa Institute of Science andTechnology Graduate University, Japan14:00 Ugur Dogrusoz – “Network Visualization and Analysis inthe cBio Cancer Genomics Portal”14:20 BREAK and POSTERS (30 min)
    7. 7. Network Biology SIG afternoon session, act II14:50 Michael Smoot – “Cytoscape 3.0: Architecture forExtension”15:10 Chao Zhang – “Network-Ontology Visualization andAnalysis”15:30 COFFEE BREAK and POSTERS (30 min)
    8. 8. Network Biology SIG afternoon session, act III16:00 Allan Kuchinsky & Anya Tsalenko – “ENViz: a CytoscapePlugin for Integrative Statistical Analysis and Visualization ofSample-Matched Data Sets with Multiple Data Types”16:20 Chris Sander – KEYNOTE – Chair of ComputationalBiology at Sloan-Kettering Institute, New York, New York16:50 CONCLUSION and POSTERS (60 min)
    9. 9. Network Biology SIG Long Beach 2012 http://nrnb.org/netbiosig #ismb #netbiosigThanks and see you next year! Alexander Pico, NRNB, Gladstone Institutes, San Francisco Scooter Morris, RBVI, University of California at San Francisco Allan Kuchinsky, Agilent Technologies Gary Bader, University of Toronto Mario Albrecht, Max Planck Institute for Informatics Ian Donaldson, University of Oslo Natasa Przulj, Imperial College London Esti Yeger-Lotem, Ben-Gurion University of the Negev

    ×